MathSciNet Relay Station
MathSciNet bibliographic data
MR1933338 (2004e:42020) 42B20 (47G10)
Lu, Shanzhen; Wu, Qiang Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003), no. 2, 467–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement